# SDR SWAA2020072703729

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 45,604 hours, 22,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Assist Strap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS R/H OVERWING EXIT ASSIST STRAP COVER IS LOOSE.   REPLACED SEAT MISSING SCREWS AND SECURED COVER HOUSING PER SIP AND AMM 52-22-51.
